# SDR FDEA202209052204

- Difficulty date: September 5, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 50,915 hours, 8,514 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING E G-5710-E0366409 P 7 STEP7.A.(10), FOUND 02 EA HOLES OVERSIZED   (DIAMETER:0.6245") ON THE SKIN AND LONGERON(P/N:140W9255Y407) AT STA993-1035 STGR 35-37   LH. THE BOEING DRAWING 675W0002 SH7 VIEW 2B6-7  CALL OUT THE DIAMETER 0.5620" . THE 02 EA EXISTING HOLES OVERSIZED ON THE SKIN AND LONGERON REPAIR AS PER G -5310-  T0370320 P1 STEP 6.TITLE:FUSELAGE-MAINFRAME-LH UNDERWING LONGERON AND FSLC   MODIFICATION PER EO G-5710-E0366409-DEVIATIONS TO SB 777-5710-57A0122 RB .REPAIR   CLASSIFIED AS MAJOF PER GMM 6-2-100.REFER TO WRI:53104352 FOR WORK DETAILS.  ORIG SUB DATE:  9/6/2022
